# SDR DALA2018041502435

- Difficulty date: April 14, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL ON GENERATION FLOOR NBR 313A, 313E, 389G, 541F, 617G, 927A AND 927E. CHANNEL ON GENERATION FLOOR NBR 313A, 313E, 389G, 541F, 617G AND 927E WERE REPAIR PER DC-9/MD-80 SRM 53-05 FIG.131B AND 131C (SHEET 1 ), AND FLOOR PANEL NBR. 927A WAS REPLACED PER DWG 9952521 REV BB. (ET) HFEC INSPECTION WAS ACCOMPLISHED PER DC-MD NDT SPM 06-10-01.001, NO CRACKS WERE FOUND AFTER STOP DRILL AT ALL FLOOR PANELS. (LP0508980)
